# SDR SWAA2022060806248

- Difficulty date: May 10, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER PANEL P/N 141A5810-582 UPPER SKIN HAS AREAS OF PULLED STRANDS. / IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 2 TABLE 2.FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F.DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1.REMOVED ALL INSERTS TO FACILITATE REPAIR; REMOVED DAMAGED PLIES AND CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3A-F.FABRICATED REPAIR PLIES USING BMS 9-3H2 LOT#1393735-8 IAW SRM 53-00-50-2R-1 PARA 3K.  INSTALLED REPAIR PLIES USING BMS8-201 TYPE III LOT#AK1JP9149K; VACUUM BAGGED; LEAK CHECKED GOOD. TRIMMED EDGES; AND INSTALLED ALL THROUGH INSERTS USING BMS5-107 LOT#AK0KP9324K AND CURED INSERTS UNDER HEAT LAMP. IAW SRM 53-00-50-2R-1 PAR.3 M(1); 3 N AND BOEING DWG 141A5810-582;[
